Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Query about bipolar disorder - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bipolar Disorder
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   I am a 29 Y male in good physical condition, I do not smoke, drink, or do any recreational drugs, Im 165 LB and I have had bi-polar disorder since the age of 13. I have pretty much denied it up till 2 weeks ago. I had avoided all psychotropic medications throughout my life, however continued to take them religously the last 7 years up until the end of May 2010, (Reason: believing they had no effect, I never really functioned adequately in those 7 years even taking them as I did) I developed what I now can see to be heavey, heavy anxiety 4 days- 2 weeks after stopping my seroquel( which was the only medicine I was on at the time back in May) I came up with the idea that something medicaly had to be wrong and not psychiatric, since the pain was so excrutiating and for much longer than the meds took to empty out of my system. My primary then put me on pain killers, and the only reason being is I have never being an addict to anything, along with a very odd ANA test that was 1:640 accompanied with my pain, He thought I may have had Lupus. Was sent to multiple Rhuematologist's, which did full ANA DNA work up's and found absolutely nothing wrong, I had many more blood test done as well, after being on the pain killers I went off in November and have not taken them since, I ended up in the ER 3 days before Christmas, in which they admitted me for what was neurological issues. After a head MRI, 2 Body CT scans, GI scope and hoards of blood tests, nothing was wrong. but I still experience very extreme shocking sensations from time to time in my chest area only( through my heart lungs, and sometimes stomach) So I finally had to accept that I have very bad anxiety, and possibly a decent case of Bi-polar disorder. I have not felt depressed in over a year, even through all this pain, and I have matured as a man quite well in that time. I raise to boys age 4 and 2. I am pretty much
User :   the backboan of this house from an emotional standpoint. Me and my wife have been married 6 years and even though rocky this last year, we are starting to grow by leaps and bounds, I am still having OCD thoughts occasionally, and some, but not much mania, other than repetitive talking from time to time. But the real problem is this shocking pain. it hurts so bad and does effect the quality of my life to a pretty good degree. I have been on 600MG of neurontin x3 a day for one week now, I just started klonopin yesterday .5MG and I am to take it x3 a day, but it doesn't seem to have much effect, I also re-started my clonodine yesterday as well .1MG x3 a day. But even after a full day this shocking sensation is still present. Im not sure if it is esophageial spasms. But if so I am in good health and never experienced anything like this other than reflux for which I take prevacid. So I assume its the anxiety that is causing these sharp and dull nerve pain's, and If thats the case how long does it take for all 3 of these medicine's to start working. I know they kick in within 30-45 minutes, but that has to be different from when they have a long term effect on my body
User :   Are you there?
User :   I have never used this service before can the Doctor on the other end please just acknodledge that he or she is there please?
User :   what is the waiting time that I can expect for an answer? and does waiting on an answer count aginst my time?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor